MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number FF-410740
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Seroma (2069)
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional reported right side exchange due to patient's concern with the product.Patient representative reported "as part of a reconstructive procedure, plaintiff had a right breast implant performed in 2017 with an allergan biocell product, the natrelle 410 highly cohesive anatomically shaped silicone filled breast implant, in breast.Since that time, plaintiff has experienced pain and a collection of fluid in reconstructed breast, which required medical treatment.Around the time of allergan usa, inc.'s 2019 recall of its textured breast implants, the plaintiff was experiencing pain, swelling and fluid collection around implant, therefore patient contacted a physician about condition wherein the decision was made to have biocell natrelle 410 device explanted.After consulting with treating physicians, plaintiff had natrelle 410 device explanted and replaced at own expense.Even with the breast implant being removed, plaintiff will remain at risk for developing bia-alcl and will require regular, invasive, and costly monitoring for the condition.Plaintiff has been be forced to expend substantial sums for the removal of the recalled implants, for surgical and diagnostic fees, including a new implant device, and for associated medications, diagnostic procedures and ongoing medical monitoring as a result of her exposure to the risk of contracting bia-alcl.Plaintiff has experienced physical pain and suffering and psychological effects from the stress, fear, and uncertainty of this perceived and actual cancer risk.".
 
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Device evaluation: visual analysis of the returned device identified: weight to the spec, crease fold, deformation, yellow particles.Cloudy and bubbles were observed after autoclave disinfection process.Based on the device analysis the final assessment is: no issues found related with the manufacturing process.The event of seroma - late is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: "collection of fluid in reconstructed breast".

Brand Name
STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
chris sprague
12331-a riata trace parkway
building 3
austin, TX 78727
8479375615
MDR Report Key14596798
Report Number9617229-2021-57580
Device Sequence Number2058644
Product Code FTR
UDI-Device Identifier10888628002739
UDI-Public10888628002739
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P040046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source Other,Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/25/2020
Device Model NumberFF-410740
Device Catalogue NumberFF-410740
Device Lot Number2710660
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/06/2020
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/21/2020
Initial Report FDA Received Date06/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/25/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight78 KG